| Catalog Number |
72201494 |
| Medical Device Problem Code |
Device Dislodged or Dislocated (2923)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
04/22/2024
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
H10: internal complaint reference: (b)(4).
Event or Problem Description
It was reported that during a meniscal repair surgery, a fast fix t2 failed to implanted normally.Surgery resumed with a back-up device; however it is unknown if there was any delay.No further complications were reported.
Additional Manufacturer Narrative
H10: internal complaint reference (b)(4).H3, h6: the reported device was received for evaluation.A visual evaluation showed the device was returned in original packaging with the batch number of the complaint on the label.The t1 and most of the suture were not returned.The t2 has been off the needle then placed back on the needle with a small piece of suture.Evidence of sharp instrument use on the needle.The variable depth straw has been trimmed.Bio debris is present.A functional evaluation, using a simulation meniscus, to implant the t2 would be inconclusive because the t1 has already been deployed, then placed back onto the needle.A review of device records showed there were no indications to suggest that the product did not meet manufacturing specifications upon release for distribution.A complaint history review found similar reported events.A risk management review found that the reported failure and/or harm was documented appropriately, and there were no indications to suggest the anticipated risk is not adequate.The root cause could not be determined since the reported malfunction could not be duplicated during the investigation.Please refer to the instructions for use for precautions and warnings related to the use of the device.No containment or corrective actions are recommended at this time.No containment or corrective actions are recommended at this time.